Posted by: Tony | 2009-09-07

Immediate effect of the pill


I' ve read that the effects of the pill is immediate when taken during the first 6 days of the woman' s period and 7 days after that. Is this true?

Kind Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

nope - for the contraceptive effect to kick in youneed to be ont he pill for at least a full cycle...especially witht current low dose pills

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Woman | 2009-09-07

If a woman starts taking the pill , she has to start taking it the last day of her period. After 14 days, her chances of getting pregnant will decrease to 90%. Make sure she takes it at the same time, every day. If she has taken anti-biotics, she will be " unsafe"  for three months, and you' ll have to use extra protection.

Reply to Woman

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.